# SDR MTNA20250121002

- Difficulty date: January 21, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N800FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 336
- Aircraft time: 41,790 hours, 42,396 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 1005383Y00
- Part serial: 239
- Condition: Failed
- Location: Zone 700
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING THE APPROACH TO LAND, LDG GEAR HANDEL FAILED FOLLOWED BY 3 UNLOCK LIGHTS ON BOTH SYSTEMS; LDG GEAR GRAVITY EXTENSION HAS BEEN USED FOR LANDING. PROBLEM WAS FOUND TO BE A FAILURE OF THE LANDING GEAR SELECTOR VALVE. A SERVICABLE VALVE WAS INSTALLED AND AIRCRAFT WAS RETURED TO SERVICE.
